# SDR RAIA00308226

- Difficulty date: August 29, 2003
- Submitted: September 1, 2003
- Operation: Air carrier
- Aircraft: N552HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41057
- Aircraft time: 18,618 hours, 18,145 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX-STL- MAIN DOOR LOWER EMERGENCY LIGHT INOP. REPAIR BROKEN WIRE AT LIGHT ASSEMBLY.
